# SDR GLBA20030716

- Difficulty date: September 7, 2004
- Submitted: September 8, 2004
- Operation: Air carrier
- Aircraft: N208GL
- Make and model: Beech 1900D
- Aircraft serial: UE208
- Aircraft time: 18,232 hours, 21,538 cycles
- Engine: Pwa PT6A67D
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Illuminated
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CABIN DOOR ANNUN ILLUM IN FLIGHT, ADJUSTED CABIN DOOR SILL SWITCH.
